MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941838250
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removal difficulties were encountered.The 90% stenosed target lesion was located in the moderately tortuous and moderately calcified second obtuse marginal artery.A 2.50 x 38mm synergy xd drug-eluting stent was advanced for treatment.Inflation was performed at 16 atmospheres for 15 seconds.However, during withdrawal, it was noticed that the balloon felt like it was sticking to the inside of the stent and was difficult to remove.The balloon was fully deflated and was able to be removed intact.The procedure was completed with the original device.No patient complications were reported.
 
Event or Problem Description
It was reported that removal difficulties were encountered.The 90% stenosed target lesion was located in the moderately tortuous and moderately calcified second obtuse marginal artery.A 2.50 x 38mm synergy xd drug-eluting stent was advanced for treatment.Inflation was performed at 16 atmospheres for 15 seconds.However, during withdrawal, it was noticed that the balloon felt like it was sticking to the inside of the stent and was difficult to remove.The balloon was fully deflated and was able to be removed intact.The procedure was completed with the original device.No patient complications were reported.It was further reported that a 6f guide catheter was used and that 6 seconds were waited for balloon deflation before pulling back the device.Absence of contrast within the balloon was confirmed under fluoroscopy.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11614687
Report Number2134265-2021-03462
Device Sequence Number16933906
Product Code NIQ
UDI-Device Identifier08714729980858
UDI-Public08714729980858
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2022
Device Model NumberH7493941838250
Device Lot Number0026532758
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date04/05/2021
Supplement Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1